# SDR IXXA05SMN279S

- Difficulty date: December 16, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Heat Exchanger
- Condition: Cracked
- Location: Zone 100
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, RT AFT HEAT EXCHANGER LT LWR CORNER CRACKED .5 INCH APPROX.  PERFORMED MAJOR REPAIR IAW NR 05580 DATE 12-21-05, DWG NR ED 4114 DATE 12-17-05, EO 20051435 DATE 12-21-05. REMOVED FASTENERS IAW SRM 51-1-21. REMOVED DAMAGED SECTION IAW DWG ED-4114. PERFORMED NDT INSPECTION IAW NDT IAW NDT SPM PART 06-10-01-001. FABRICATED REPAIR DOUBLER (ALCLAD 2024 T3 0.050”) + REPAIR TRIPLER (ALCLAD 2024 T3 0.063) + FILLER (ALCLAD 2024 T3 0.100) IAW DWG NR ED 4114. CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS IAW DC-8 SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11. INSTALLED REPAIR PARTS IAW DWG ED 4114, SRM 51-1-21, SRM 51-1-20D AND SRM 51-3-1 (TORQUE)
